Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

371 Publications


2015 | Conference Paper | IST-REx-ID: 1498 | OA
C. Dragoi, T. A. Henzinger, and D. Zufferey, “The need for language support for fault-tolerant distributed systems,” vol. 32. Schloss Dagstuhl - Leibniz-Zentrum für Informatik, pp. 90–102, 2015.
View | Files available | DOI
 

2015 | Conference Paper | IST-REx-ID: 1499 | OA
J. Kretinsky, K. Larsen, S. Laursen, and J. Srba, “Polynomial time decidability of weighted synchronization under partial observability,” presented at the CONCUR: Concurrency Theory, Madrid, Spain, 2015, vol. 42, pp. 142–154.
View | Files available | DOI
 

2015 | Conference Poster | IST-REx-ID: 1500
L. Nguyen, C. Schilling, S. Bogomolov, and T. Johnson, Poster: HyRG: A random generation tool for affine hybrid automata. Springer, 2015, pp. 289–290.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 1501 | OA
K. Chatterjee, M. Chmelik, and P. Daca, “CEGAR for compositional analysis of qualitative properties in Markov decision processes,” Formal Methods in System Design, vol. 47, no. 2, pp. 230–264, 2015.
View | Files available | DOI | Download Preprint (ext.)
 

2015 | Conference Paper | IST-REx-ID: 1502 | OA
N. Beneš, P. Daca, T. A. Henzinger, J. Kretinsky, and D. Nickovic, “Complete composition operators for IOCO-testing theory,” presented at the CBSE: Component-Based Software Engineering , Montreal, QC, Canada, 2015, pp. 101–110.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1503 | OA
C. Sadel, “A Herman-Avila-Bochi formula for higher-dimensional pseudo-unitary and Hermitian-symplectic-cocycles,” Ergodic Theory and Dynamical Systems, vol. 35, no. 5, pp. 1582–1591, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1504 | OA
Z. Bao, L. Lin, G. Pan, and W. Zhou, “Spectral statistics of large dimensional spearman s rank correlation matrix and its application,” Annals of Statistics, vol. 43, no. 6, pp. 2588–2623, 2015.
View | DOI | Download Published Version (ext.)
 

2015 | Journal Article | IST-REx-ID: 1505 | OA
Z. Bao, G. Pan, and W. Zhou, “Universality for the largest eigenvalue of sample covariance matrices with general population,” Annals of Statistics, vol. 43, no. 1, pp. 382–421, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1506 | OA
Z. Bao, G. Pan, and W. Zhou, “The logarithmic law of random determinant,” Bernoulli, vol. 21, no. 3, pp. 1600–1628, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1508 | OA
L. Erdös and H. Yau, “Gap universality of generalized Wigner and β ensembles,” Journal of the European Mathematical Society, vol. 17, no. 8, pp. 1927–2036, 2015.
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

year=2015

Search

Filter Publications